Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 12, 2013, 8:20 PM CST for Lawrence County, Illinois. It took effect at Jan 13, 2013, 2:15 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 8:20 PM CST (02:20 UTC)
- In effect from
- Jan 13, 2013, 2:15 PM CST
- Expired
- Jan 17, 2013, 6:34 PM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.40 ft at Jan 16, 2013, 2:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS43 KILX 130220
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CST SAT JAN 12 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-131620-
/O.NEW.KILX.FL.W.0002.130113T1800Z-130115T1017Z/
/LAWI2.1.ER.130113T1800Z.130114T1200Z.130115T0417Z.NO/
820 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM SUNDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT 745 PM SATURDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 31.6 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 25.2 SAT 8 PM 28.6 31.6 29.2
$$12 follow-up statements
534
WGUS83 KILX 131606
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CST SUN JAN 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-140606-
/O.EXT.KILX.FL.W.0002.130113T2015Z-130115T1930Z/
/LAWI2.1.ER.130113T2015Z.130114T1800Z.130115T1330Z.NO/
1006 AM CST SUN JAN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 29.3 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 31.7 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 29.3 SUN 10 AM 31.6 30.1 28.6
$$194
WGUS83 KILX 132029
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CST SUN JAN 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-141029-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130115T2100Z/
/LAWI2.1.ER.130113T2033Z.130114T1800Z.130115T1500Z.NO/
229 PM CST SUN JAN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 2 PM SUNDAY THE STAGE WAS 29.9 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 31.7 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 29.9 SUN 2 PM 31.3 30.2 28.4
$$
07492
WGUS83 KILX 140312
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CST SUN JAN 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-141712-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T0600Z/
/LAWI2.1.ER.130113T2034Z.130115T0600Z.130117T0000Z.NO/
912 PM CST SUN JAN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 145 PM SUNDAY THE STAGE WAS 29.9 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 32.8 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 29.9 SUN 2 PM 31.8 32.6 31.0
$$059
WGUS83 KILX 141701
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CST MON JAN 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-150701-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T0712Z/
/LAWI2.1.ER.130113T2031Z.130115T1200Z.130118T0112Z.NO/
1101 AM CST MON JAN 14 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE THURSDAY NIGHT.
* AT 1045 AM MONDAY THE STAGE WAS 31.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.6 MON 11 AM 32.9 32.0 31.0
$$219
WGUS83 KILX 150242
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST MON JAN 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-151642-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T2300Z/
/LAWI2.1.ER.130113T2031Z.130115T0600Z.130117T1700Z.NO/
842 PM CST MON JAN 14 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY AFTERNOON.
* AT 745 PM MONDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.9 MON 8 PM 32.0 31.7 30.5
$$457
WGUS83 KILX 151652
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 AM CST TUE JAN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-160652-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T1400Z/
/LAWI2.1.ER.130113T2031Z.130115T1545Z.130117T0800Z.NO/
1052 AM CST TUE JAN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY MORNING.
* AT 945 AM TUESDAY THE STAGE WAS 32.3 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.3 TUE 10 AM 31.6 29.6 27.0
$$354
WGUS83 KILX 160213
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CST TUE JAN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-161613-
/O.CON.KILX.FL.W.0002.000000T0000Z-130117T1400Z/
/LAWI2.1.ER.130113T2031Z.130116T0130Z.130117T0800Z.NO/
813 PM CST TUE JAN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY MORNING.
* AT 745 PM TUESDAY THE STAGE WAS 32.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.4 TUE 8 PM 31.6 29.6 27.0
$$774
WGUS83 KILX 161531
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CST WED JAN 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-170531-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
931 AM CST WED JAN 16 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY MORNING.
* AT 845 AM WEDNESDAY THE STAGE WAS 32.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 32.4 WED 9 AM 31.8 29.6 27.4
$$085
WGUS83 KILX 170316
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CST WED JAN 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-171716-
/O.CON.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
916 PM CST WED JAN 16 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY MORNING.
* AT 845 PM WEDNESDAY THE STAGE WAS 32.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 32.2 WED 9 PM 31.8 29.6 27.4
$$266
WGUS83 KILX 170952
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CST THU JAN 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.RIVER LEVELS HAVE BEGUN A SLOW DECLINE AFTER THE EXCESSIVE RAINFALL
OF THE PAST WEEKEND. THE LOWER PORTION OF THE EMBARRAS RIVER IS
EXPECTED TO FALL BELOW FLOOD STAGE ON FRIDAY MORNING...WHILE
THE LITTLE WABASH RIVER WILL LIKELY REMAIN IN FLOOD UNTIL EARLY
SATURDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-172352-
/O.CON.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
352 AM CST THU JAN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY MORNING.
* AT 245 AM THURSDAY THE STAGE WAS 32.0 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 32.0 THU 3 AM 29.6 27.4 26.1
$$
ILC025-159-172352-
/O.EXT.KILX.FL.W.0001.000000T0000Z-130119T1630Z/
/CLAI2.1.ER.130112T0415Z.130114T2015Z.130119T1030Z.NO/
352 AM CST THU JAN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING.
* AT 345 AM THURSDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 20.2 THU 4 AM 18.5 15.8 13.1
NOTICE TO USERS:
EFFECTIVE FEBRUARY 1...FLOOD STAGE ON THE LITTLE WABASH RIVER
NEAR CLAY CITY WILL BE RAISED FROM 16 FEET TO 18 FEET.
$$
GEELHART923
WGUS83 KILX 171652
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 AM CST THU JAN 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-180600-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T0600Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0000Z.NO/
1052 AM CST THU JAN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT.
* AT 945 AM THURSDAY THE STAGE WAS 31.3 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.3 THU 10 AM 28.4 25.6 24.4
$$275
WGUS83 KILX 180034
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CST THU JAN 17 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-180104-
/O.CAN.KILX.FL.W.0002.000000T0000Z-130118T0600Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130117T2200Z.NO/
634 PM CST THU JAN 17 2013
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 545 PM THURSDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 400 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.6 FEET BY SATURDAY
MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 THU 6 PM 28.4 25.6 24.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 12, 5:57 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 12, 5:57 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 557 PM CST SAT JAN 12 2013 .DISCUSSION... QUICK MOVING WEATHER SYSTEM TO BRING A PERIOD OF FREEZING RAIN...SLEET AND SNOW THIS EVENING/OVERNIGHT IN ALL AREAS BUT FAR EAST CENTRAL AND SOUTHEAST IL WHERE HEAVY RAINFALL IS A THREAT. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT UPPER WAVE OF INTEREST BEGINNING TO EJECT NORTHEAST OUT OF THE BASE OF THE TROF OVER THE SOUTHWEST PORTION OF THE COUNTRY WITH MODELS ACCELERATING THE FEATURE NORTHEAST THRU THE LOWER GREAT LAKES BY SUNDAY MORNING. THAT IS ABOUT THE ONLY SAVING GRACE WITH THE UPPER WAVE IS THE FACT THAT IT WILL BE A QUICK MOVER...OTHERWISE WE WOULD BE SEEING A LARGE AREA OF SIGNIFICANT ICING OVER PARTS OF CENTRAL IL LATER TONIGHT. EVEN SO...THE NAM-WRF SOUNDINGS ARE SHOWING A MUCH LARGER AND LONGER LASTING WARM LAYER (6-8 DEGREES DEPICTED ON THE RAPID REFRESH MODEL AT SPI-BMI LATER THIS EVE) BETWEEN 800 AND 700 MB THAN BEFORE...WHICH SUGGESTS THE POTENTIAL FOR LONGER DURATION OF FREEZING RAIN AND SLEET...ESPECIALLY RIGHT UP THE I-55 CORRIDOR LATER THIS EVENING WHERE A TENTH TO TWO TENTHS OF AN INCH MAY ACCUMULATE. ONLY MITIGATING FACTORS WILL BE THE SPEED OF THE SYSTEM AND THAT WE HAVE HAD A COUPLE OF DAYS WITH SURFACE TEMPS IN THE 50S...SO INITIALLY...ROADWAYS WILL BE WET INTO THE EVENING BEFORE THE TRANSITION OCCURS. FURTHER WEST...ROUGHLY WEST OF THE ILLINOIS RIVER...SEEING SOME POTENTIAL FOR SOME BRIEF MESOSCALE BANDING (NEGATIVE EPV OVER A PRONOUNCED BAND OF FRONTOGENETICAL FORCING) OF THE PRECIP BEFORE WE LOSE OUR ICE CRYSTALS AFTER 06Z WHICH WOULD ENHANCE THE SNOWFALL TOTALS. RIGHT NOW WE ARE LOOKING AT 2-3 INCHES WEST OF THE ILLINOIS RIVER WITH LESSER AMOUNTS AS YOU HEAD EAST AS SOUNDINGS INDICATE THE WARM LAYER ABOVE 800 MB HOLDS IN PLACE UNTIL DAWN SUNDAY. BUT BY THEN...MOST FORECAST SOUNDINGS EVEN INTO EASTERN ILLINOIS INDICATE THE LOSS OFF ICE CRYSTALS WHICH WOULD SUGGEST THE THREAT FOR MORE FREEZING DRIZZLE OR FLURRIES...DEPENDING ON HOW DEEP THE COLD LAYER IS IN THE LOWER LEVELS OF THE ATMOSPHERE. A WINTER WEATHER ADVISORY WILL BE IN EFFECT STARTING EARLY THIS EVENING WEST AND THEN ALONG THE I-57 CORRIDOR BY MIDNIGHT TO ADDRESS THE THREAT FOR A COMBINATION OF SNOW...SLEET AND FREEZING RAIN. ACROSS SOUTHEAST ILLINOIS...THE TRANSPORT OF MOISTURE NORTHWARD INTO THE AREA AHEAD OF THE SYSTEM IS VERY IMPRESSIVE FOR THE SECOND WEEK OF JANUARY WITH PRECIP WATER VALUES OF 1.50 INCHES. RAIN WITH ISOLD THUNDERSTORMS WILL BRING AN ADDITIONAL 1-2 INCHES OF RAIN TO THE WABASH...LITTLE WABASH AND EMBARRAS BASINS WHICH THREATENS TO BRING THOSE BASINS TO FLOOD. AS A RESULT...WILL HAVE A FLOOD WATCH FOR OUR FAR SOUTHEAST COUNTIES UNTIL NOON SUNDAY TO ADDRESS THE INCREASING THREAT FOR MORE WIDESPREAD RIVER FLOODING. AS THE WEATHER SYSTEM DEPARTS SUNDAY MORNING...LINGERING FLURRIES OR FREEZING DRIZZLE WILL COME TO AN END. HOWEVER...MODELS INDICATE A SECONDARY WAVE ASSOCIATED WITH A 250 MB SPEED MAX WILL PUT FAR EAST CENTRAL AND ESPECIALLY SOUTHEAST IL IN THE RIGHT REAR QUAD OF THE JET WHICH WILL ENHANCE THE UPWARD VERTICAL MOTION AND BRING ANOTHER ROUND OF PRECIP SUNDAY AFTERNOON INTO EARLY EVENING. HAVE UPPED POPS IN THAT AREA WITH FORECAST SOUNDINGS INDICATING A MESSY MIXTURE OF SLEET...FREEZING RAIN AND SNOW FOR A BRIEF PERIOD BEFORE THE JET SUPPORT SHIFTS AWAY FROM THE AREA BY 00Z MONDAY. AFTER THAT...QUIET BUT COLDER WEATHER WILL PREVAIL THRU THE REMAINDER OF THE SHORT TERM PERIOD WITH DAYTIME HIGHS IN THE 20S NORTH...TO THE LOW TO MID 30S FAR SOUTHEAST WITH EARLY MORNING LOWS DIPPING INTO THE TEENS MOST AREAS. LONG TERM...WEDNESDAY THROUGH SATURDAY COLD VORTEX OVER HUDSON BAY FORECAST BY MEDIUM RANGE MODELS TO EVENTUALLY SHIFT SOUTH BRINGING A SURGE OF ARCTIC AIR INTO THE GREAT LAKES REGION...BUT TIMING OF THAT OCCURRENCE IS HANDLED A BIT DIFFERENTLY FROM WHAT WE SAW YESTERDAY WITH A SLOWER TRANSITION TO THE COLDER PATTERN BY LATE NEXT WEEKEND. WITH THE 500 MB UPPER LOW IN HUDSON BAY BEING THE DOMINANT WEATHER FEATURE THIS PERIOD...MOST OF THE SIGNIFICANT WEATHER SYSTEMS WILL TAKE A MORE SOUTHERLY TRACK WELL SOUTH OF OUR AREA DURING THIS PERIOD WITH OUR WEATHER COMING FROM THE NORTHWEST. ANY SOUTHEAST MOVING SHORTWAVE IN THIS FLOW PATTERN WILL BE WEAK AND MOISTURE STARVED...AS A RESULT...WILL CONTINUE TO KEEP THE EXTENDED DRY WITH A GRADUAL WARMING TREND AS WE HEAD INTO NEXT WEEK AS THE CANADIAN UPPER LOW TEMPORARILY WOBBLES BACK TO THE NORTH BEFORE HEADING SOUTH TOWARDS THE LOWER 48 JUST AFTER THIS FORECAST PERIOD. SHORT TERM...07 LONG TERM....SMITH && .AVIATION... ISSUED 557 PM CST SAT JAN 12 2013 A QUICK MOVING WEATHER DISTURBANCE WILL TRACK NORTHEAST ALONG THE FRONTAL BOUNDARY THAT CLEARED THE CENTRAL ILLINOIS TERMINALS EARLIER TODAY. THIS DISTURBANCE WILL SPREAD/CONTINUE TO SPREAD PRECIPITATION INTO THE AREA THROUGH EARLY SUNDAY. THE HEAVIEST PRECIPITATION SHOULD FALL THIS EVENING...WITH MOSTLY RAIN LIKELY AT KCMI/KDEC...AND MORE OF A MIXED PRECIPITATION THREAT FOR KSPI/KBMI/KPIA. EXPECT CONDITIONS TO RAPIDLY DEGRADE TO IFR OVER THE NEXT FEW HOURS ONCE THE PRECIPITATION GETS MORE WIDESPREAD. EXPECT CONDITIONS TO IMPROVE TO MVFR SUNDAY AS THE PRECIPITATION TAPERS OFF AND DRIER AIR FILTERS INTO THE AREA. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR ILZ063-067-068-071>073. WINTER WEATHER ADVISORY UNTIL NOON CST SUNDAY FOR ILZ027>031-036- 037-040-041-047>050. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY FOR ILZ044>046-054>056-061. WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON CST SUNDAY FOR ILZ038-042-043-051>053. &&
Hazardous weather outlook, Jan 12, 3:11 PM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CST SAT JAN 12 2013 ILZ027>031-036-037-040-041-047>050-131200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO SLEET AND SNOW DURING EARLY EVENING AND DIMINISH SUNDAY MORNING. A PERIOD OF LIGHT FREEZING RAIN IS POSSIBLE TOO. BETWEEN 1 AND 3 INCHES OF SNOW IS EXPECTED BY SUNDAY MORNING WITH THE HEAVIER AMOUNTS NORTHWEST OF THE ILLINOIS RIVER. LIGHT ICE ACCUMULATIONS WILL ALSO BE POSSIBLE ESPECIALLY SOUTHEAST OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING DRIZZLE AND LIGHT SNOW WILL BE POSSIBLE SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-051>053-131200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET DURING LATE THIS EVENING AND OVERNIGHT. SNOW WILL MIXING IN AFTER MIDNIGHT AND DIMINISH DURING SUNDAY MORNING. BETWEEN ONE AND TWO TENTHS OF ICE IS LIKELY OVERNIGHT WITH THE HEAVIER ICE AMOUNTS ALONG I-55. UP TO 1 INCH OF SNOW IS POSSIBLE NORTHWEST OF I-55. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING DRIZZLE...LIGHT SNOW AND SLEET COULD LINGER SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>056-061-131200- CHAMPAIGN-COLES-DOUGLAS-MOULTRIE-PIATT-SHELBY-VERMILION- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET AFTER MIDNIGHT TONIGHT. LIGHT SNOW COULD MIX IN THE THE PRECIPITATION SUNDAY MORNING BEFORE DIMINISHING. LIGHT ICE ACCUMULATIONS UP TO A TENTH INCH IS POSSIBLE NORTHWEST OF I-70. LIGHT SLEET ACCUMULATIONS ARE POSSIBLE OVER EAST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW COULD LINGER SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ057-062-066-131200- CUMBERLAND-EDGAR-EFFINGHAM- 311 PM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN THROUGH TONIGHT. BETWEEN 1 AND 2 INCHES OF RAIN IS LIKELY BY SUNDAY MORNING OVER SOUTHEAST ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING RAIN AND SLEET IS POSSIBLE SUNDAY MORNING... BUT LITTLE ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-067-068-071>073-131200- CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 311 PM CST SAT JAN 12 2013 ...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. HEAVY RAIN IS LIKELY...WITH 1.5 TO 2.5 INCHES OF RAIN POSSIBLE AND THE HEAVIEST AMOUNTS AROUND LAWRENCEVILLE. LOCALIZED FLOODING WILL BE POSSIBLE IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RUNOFF FROM HEAVY RAINS THROUGH TONIGHT COULD LEAD TO LOW LYING FLOODING SUNDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:48 PM CST | Flash Flood Warning | ILX | Clay, Effingham, Jasper, Richland | 7 hr |
| Jan 13, 6:17 AM CST | Areal Flood Advisory | ILX | Cumberland, Effingham, Fulton, Jasper, Knox, Marshall and 3 more | 154 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.